MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated on the architect c8000 processing module for multiple samples.The customer observed initial results < 0.1 mg/dl, but all patients reran were within normal range.The following example results were provided: (customer provided normal range: 0.2-1.3 mg/dl) initial result: <0.1 mg/dl, repeat result 0.2 mg/dl initial result: <0.1 mg/dl, repeat result 0.3 mg/dl initial result: <0.1 mg/dl, repeat result 0.4 mg/dl initial result: <0.1 mg/dl, repeat result 0.4 mg/dl initial result: <0.1 mg/dl, repeat result 0.4 mg/dl initial result: <0.1 mg/dl, repeat result 0.2 mg/dl initial result : <0.1 mg/dl, repeat result 0.4 mg/dl initial result: <0.1 mg/dl, repeat result 0.3 mg/dl initial result: <0.1 mg/dl, repeat result 0.3 mg/dl initial result : <0.1 mg/dl, repeat result 0.2 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Updated information in section d4 - expiration date and d4 - primary udi number the complaint investigation for falsely decreased total bilirubin results generated on the architect c8000 processing module included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any trends for the complaint issue.A ticket search by the total bilirubin lot number 64715uq08 did not identify an increase in complaint activity related to the issue under review.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the total bilirubin reagent lot 64715uq08 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated on the architect c8000 processing module for multiple samples.The customer observed initial results < 0.1 mg/dl, but all patients reran were within normal range.The following example results were provided: (customer provided normal range: 0.2-1.3 mg/dl).Initial result: <0.1 mg/dl, repeat result 0.2 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.3 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.4 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.4 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.4 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.2 mg/dl.Initial result : <0.1 mg/dl, repeat result 0.4 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.3 mg/dl.Initial result: <0.1 mg/dl, repeat result 0.3 mg/dl.Initial result : <0.1 mg/dl, repeat result 0.2 mg/dl.No impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19446955
Report Number3002809144-2024-00162
Device Sequence Number8544928
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public(01)00380740174972(17)250131(10)64715UQ08
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06L45-42
Device Lot Number64715UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803882, C803278; ARC C8 PROC MOD, 01G06-11, C803882, C803278; CC BILIRUBIN CAL(6X5ML), 01E66-05, 24908FD01; CC BILIRUBIN CAL(6X5ML), 01E66-05, 24908FD01
Patient SexUnknown